MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION (PUERTO RICO, LLC) LAMITRODE TRICENTRUS 16 LEAD, 60 CM; SCS LEAD

ST. JUDE MEDICAL - NEUROMODULATION (PUERTO RICO, LLC) LAMITRODE TRICENTRUS 16 LEAD, 60 CM; SCS LEAD
Model Number 3292
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Numbness (2415)
Date of Event 05/12/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced numbness in their right arm and leg.As a result, surgical intervention was undertaken on an unknown date wherein the system was explanted to address the issue.
 
Additional Manufacturer Narrative
Date of event and patient's weight is estimated.D6b is unknown.During processing of this complaint, attempts were made to obtain complete event information.The results of the investigation are inconclusive since the devices were not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.

Brand Name
LAMITRODE TRICENTRUS 16 LEAD, 60 CM
Common Device Name
SCS LEAD
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION (PUERTO RICO, LLC)
lot a interior - #2 street km 67.5
santana industrial park
arecibo PR 00612
Manufacturer (Section G)
ST. JUDE MEDICAL - NEUROMODULATION (PUERTO RICO, LLC)
lot a interior - #2 street km 67.5
santana industrial park
arecibo PR 00612
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
9723098000
MDR Report Key25354304
Report Number3006705815-2026-03439
Device Sequence Number18640632
Product Code LGW
UDI-Device Identifier05415067047823
UDI-Public(01)05415067047823(10)A000185626(17)280323
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number3292
Device Catalogue Number3292
Device Lot NumberA000185626
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2026
Initial Report FDA Received Date06/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/24/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS ANCHOR (X2); SCS IPG
Outcome Attributed to Adverse Event Other;
Patient Age48 YR
Patient SexMale
Patient Weight82 KG